# SDR UALA2013070504698

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 40,121 hours, 16,378 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 164
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AND CARGO SMOKE DETECTOR FAULT.  REPLACED SDCU, CFDS TEST CHECKED GOOD.
